MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS
Model Number H7493933515060
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Investigation results: device analysis findings: device evaluated by manufacturer: the complaint device was received for product analysis.A visual inspection of the device revealed that there was a collar weld plate separation.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of unintended use error caused or contributed to event following a review of the returned device, reported event details, available information, and product record review.Regarding the observed collar weld plate separation, that can occur during unpacking from unintended inappropriate use during interaction between the user and device.Based on analysis and the reported information, the reported event likely occurred as a result of factors encountered during handling.
 
Event or Problem Description
Reportable based on device analysis completed on 10mar2026.It was reported that a shaft break occurred.A 6f guidezilla ii catheter-guide extension was selected for an angiography for treatment of distal segment of right coronary artery.During unpacking, it was found the guidezilla fractured.There were no patient complications, and the patient was stable post procedure.However, device analysis revealed a collar weld plate separation.

Brand Name
GUIDEZILLA? II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24767269
Report Number2124215-2026-18182
Device Sequence Number10267926
Product Code DQY
UDI-Device Identifier08714729939450
UDI-Public(01)08714729939450(17)270225(10)35931908
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493933515060
Device Catalogue NumberH7493933515060
Device Lot Number0035931908
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient Weight70 KG